Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2019 | Conference Paper | IST-REx-ID: 8175 | OA
D. Betea, J. Bouttier, P. Nejjar, and M. Vuletíc, “New edge asymptotics of skew Young diagrams via free boundaries,” in Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics, Ljubljana, Slovenia, 2019.
View | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
D. Betea, J. Bouttier, P. Nejjar, and M. Vuletic, “The free boundary Schur process and applications I,” Annales Henri Poincare, vol. 19, no. 12, pp. 3663–3742, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
J. Alt, L. Erdös, and T. H. Krüger, “Local inhomogeneous circular law,” Annals Applied Probability , vol. 28, no. 1, pp. 148–203, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
L. Erdös and P. Mühlbacher, “Bounds on the norm of Wigner-type random matrices,” Random matrices: Theory and applications, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183 | OA
J. Alt, L. Erdös, and T. H. Krüger, “The Dyson equation with linear self-energy: Spectral bands, edges and  cusps.” ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 284 | OA
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, pp. 65–80, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
J. Lee and K. Schnelli, “Local law and Tracy–Widom limit for sparse random matrices,” Probability Theory and Related Fields, vol. 171, no. 1–2, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, pp. 3271–3290, 2018.
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
J. Alt, Dyson equation and eigenvalue statistics of random matrices. IST Austria, 2018.
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications